Alert archive / Oklahoma / Flash Flood Warnings in 2013
Flash Flood Warning 20, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Jun 4, 2013, 4:25 AM CDT for Cleveland County, Grady County, McClain County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2013, 4:25 AM CDT (09:25 UTC)
- Expired
- Jun 4, 2013, 7:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cleveland County, OK, Grady County, OK, McClain County, OK
The radar
The Norman radar (KTLX), 32 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.4 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2143 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
382
WGUS54 KOUN 040925
FFWOUN
OKC027-051-087-041215-
/O.NEW.KOUN.FF.W.0020.130604T0925Z-130604T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
425 AM CDT TUE JUN 4 2013
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
NORTHERN GRADY COUNTY IN CENTRAL OKLAHOMA...
CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 715 AM CDT
* AT 417 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN MOVING FROM NORTHERN PARTS OF GRADY
COUNTY INTO MCCLAIN AND CLEVELAND COUNTIES. RAINFALL AMOUNTS OF 1
TO 2 INCHES MAY FALL IN AN HOUR OR LESS WITH THESE STORMS. GIVE
THE RECENT HEAVY RAIN...THE ADDITIONAL HEAVY RAINFALL WILL LIKELY
RESULT IN FLASH FLOODING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE
NORMAN...MOORE...STELLA...NEWCASTLE...NOBLE...TUTTLE...
SLAUGHTERVILLE...BLANCHARD...MINCO...GOLDSBY...AMBER...COLE...
ETOWAH...MIDDLEBERG...STANLEY DRAPER LAKE...BRIDGE CREEK AND LAKE
THUNDERBIRD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 3506 9715 3506 9791 3535 9795 3534 9785
3533 9784 3534 9782 3533 9768 3538 9765
3536 9714
$$1 follow-up statement
430
WGUS74 KOUN 041128
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
628 AM CDT TUE JUN 4 2013
OKC027-051-087-041215-
/O.CON.KOUN.FF.W.0020.000000T0000Z-130604T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCCLAIN OK-GRADY OK-CLEVELAND OK-
628 AM CDT TUE JUN 4 2013
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR
WESTERN MCCLAIN...NORTHERN GRADY AND CLEVELAND COUNTIES...
THE HEAVY RAIN HAS ENDED IN THE WARNING AREA ALTHOUGH SOME LIGHT MAY
STILL CONTINUE EARLY THIS MORNING. RAINFALL AMOUNTS OF AN INCH OR
MORE FELL IN AN HOUR OR LESS IN THE WARNING AREA. RESIDUAL HIGH
WATER MAY PERSIST FOR AWHILE THIS MORNING IN LOW LYING AREAS OR
ALONG CREEKS AND SMALL STREAMS BEFORE RECEDING LATE THIS MORNING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NORMAN...MOORE...STELLA...NEWCASTLE...NOBLE...TUTTLE...
SLAUGHTERVILLE...BLANCHARD...MINCO...GOLDSBY...AMBER...COLE...
ETOWAH...MIDDLEBERG...STANLEY DRAPER LAKE...BRIDGE CREEK AND LAKE
THUNDERBIRD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
&&
LAT...LON 3506 9715 3506 9791 3535 9795 3534 9785
3533 9784 3534 9782 3533 9768 3538 9765
3536 9714
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 4:21 AM CDT, 4 minutes earlier.
Area forecast discussion, Jun 4, 4:21 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK ISSUED BY NATIONAL WEATHER SERVICE TULSA OK 421 AM CDT TUE JUN 4 2013 .DISCUSSION... SEVERE WATCH 275 IN EFFECT MUCH OF THE SOUTHERN PORTION OF THE FORECAST AREA UNTIL 9 AM. WILL KEEP HIGHEST POPS FOR THE MORNING TO ACCOUNT FOR ONGOING ACTIVITY...BUT WILL TRIM BACK FOR THE AFTERNOON AS LOWER COVERAGE WILL BE LIMITED TO ANY LINGERING OUTFLOW BOUNDARIES EAST. LARGER SCALE FORCING WILL DICTATE CONVECTION AGAIN LATE AFTERNOON/EVENING...AND ESPECIALLY OVERNIGHT WITH NORTHERN ZONES SEEING THE HIGHEST CHANCES FOR STORMS. ACTIVITY IN KANSAS WILL LIKELY ORGANIZE INTO ANOTHER SOUTHEAST MOVING COMPLEX IN THE VICINITY OF A SURFACE BOUNDARY THAT SAGS INTO NRN OKLAHOMA. MAIN UPPER TROUGH WILL KICK THE BOUNDARY THROUGH THURSDAY...WITH A PERIOD OF SETTLED WEATHER EXPECTED INTO THE WEEKEND. UPPER RIDGING LOOKS TO TAKE CONTROL OVER THE PLAINS WITH THE START OF THE NEXT WORK WEEK. .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 89 69 86 63 / 60 40 40 60 HOBART OK 94 71 85 63 / 60 40 30 50 WICHITA FALLS TX 96 73 93 68 / 40 30 20 40 GAGE OK 89 66 76 59 / 20 50 40 50 PONCA CITY OK 86 67 80 61 / 50 60 60 60 DURANT OK 90 71 90 69 / 40 20 20 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 99/99
Hazardous weather outlook, Jun 3, 5:00 PM CDT, 11 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
500 PM CDT MON JUN 3 2013
OKZ004>048-050>052-TXZ083>090-041200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
500 PM CDT MON JUN 3 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS EVENING AND OVERNIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF WESTERN
OKLAHOMA AND PARTS OF WESTERN NORTH TEXAS. THUNDERSTORMS ARE EXPECTED
TO DEVELOP FROM FAR NORTHWEST OKLAHOMA DOWN TO WEST CENTRAL OKLAHOMA...
SOUTHWEST OKLAHOMA...AND EVENTUALLY WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK IS ALONG AND WEST OF A LINE FROM CHEROKEE AND HINTON...
SOUTHWARD TO LAWTON AND SEYMOUR TEXAS.
IMPACTS...
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE
OF GOLF BALLS...WIND GUSTS TO 70 MPH...AND HEAVY RAINFALL RESULTING
IN LOCALIZED FLOODING...
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE BETWEEN 6 PM AND 11 PM.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS SHOULD PREPARE
FOR SEVERE WEATHER OPERATIONS LAT THIS AFTERNOON INTO THIS EVENING.
DISCUSSION...
THUNDERSTORMS HAVE DEVELOPED LATE THIS AFTERNOON ACROSS PORTIONS
OF SOUTHWEST KANSAS AND THE OKLAHOMA PANHANDLE. THIS ACTIVITY IS
EXPECTED TO EXPAND EAST SOUTHEAST...MOVING INTO FAR NORTHWEST OKLAHOMA
BY AS EARLY AS 6 PM. RELATIVELY LARGE TEMPERATURE DEWPOINT SPREADS
WILL LIKELY RESULT IN DAMAGING WIND GUSTS WITH THE STRONGEST STORMS.
LARGE HAIL WILL ALSO BE A CONCERN WITH STRONGER STORM CORES. A
SOUTHEAST MOVING THUNDERSTORM COMPLEX IS LIKELY TO DEVELOP...WITH
A HAIL AND DAMAGING WIND THREAT WELL INTO THE NIGHT. THE THREAT FOR
SEVERE WINDS AND HAIL SHOULD GENERALLY SUBSIDE BY 11 PM...THOUGH STORMS
MAY PERSIST WELL AFTER THAT TIMEFRAME.
PROBABILITY TABLE...
VALID THROUGH 700 PM CDT TUESDAY JUN 4.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
HEAVY RAINFALL LEADING TO FLOODING WILL BE A CONCERN TONIGHT...
ESPECIALLY IN THOSE AREAS THAT HAVE RECEIVED 4 INCHES OF
RAINFALL OR MORE OVER THE LAST FEW DAYS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL REMAIN POSSIBLE INTO THE WEEKEND ACROSS PARTS OF
OKLAHOMA AND WESTERN NORTH TEXAS. THE BEST CHANCE AND MOST WIDESPREAD
STORMS WILL LIKELY BE WEDNESDAY. SEVERE STORMS WILL BE POSSIBLE ACROSS
PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS TUESDAY AND WEDNESDAY. LARGE
HAIL AND STRONG WINDS WILL BE THE MAIN CONCERNS. ALTHOUGH A TORNADO OR
TWO MAY ALSO OCCUR...THE OVERALL TORNADO THREAT WILL BE LOW.
OTHER HAZARDOUS WEATHER... HEAVY RAINFALL AND LOCALIZED FLOODING
POTENTIAL IS HIGHEST WEDNESDAY AND EARLY THURSDAY IN CENTRAL AND
SOUTHERN OKLAHOMA.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
TUESDAY.
MAXWELL/AUSTINIn the hours before
Special weather statement, Jun 4, 2:51 AM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE TULSA OK
251 AM CDT TUE JUN 4 2013
OKZ010-011-014>016-040830-
CUSTER OK-DEWEY OK-MAJOR OK-ROGER MILLS OK-WOODWARD OK-
251 AM CDT TUE JUN 4 2013
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES...
IN WESTERN OKLAHOMA
CUSTER AND EASTERN ROGER MILLS
IN NORTHWEST OKLAHOMA
DEWEY...SOUTHEASTERN WOODWARD AND SOUTHWESTERN MAJOR
AT 251 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES NORTHWEST OF CESTOS TO 9 MILES NORTHEAST
OF MOOREWOOD TO 6 MILES WEST OF HAMMON...MOVING EAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...ARAPAHO...
BUTLER...CESTOS...CHESTER...CUSTER CITY...FOSS RESERVOIR...HAMMON...
HUCMAC...MOOREWOOD...OAKWOOD...PUTNAM...SEILING...STAFFORD...TALOGA
AND THOMAS.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
LAT...LON 3583 9929 3627 9914 3616 9864 3606 9864
3575 9873 3546 9906 3547 9918 3558 9958
TIME...MOT...LOC 0751Z 279DEG 30KT 3617 9906 3581 9917
3561 9942Special weather statement, Jun 4, 3:16 AM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE TULSA OK
316 AM CDT TUE JUN 4 2013
OKZ024-025-040900-
CANADIAN OK-OKLAHOMA OK-
316 AM CDT TUE JUN 4 2013
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 AM CDT
FOR THE FOLLOWING COUNTIES...
IN CENTRAL OKLAHOMA
CANADIAN AND NORTHWESTERN OKLAHOMA
AT 315 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 15 MILES NORTHWEST OF CALUMET TO 3 MILES NORTH OF
CONCHO TO 8 MILES NORTHEAST OF PIEDMONT...MOVING SOUTHEAST AT 20
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...EDMOND...OKLAHOMA CITY...BETHANY...CALUMET...CONCHO...EL
RENO...NICHOLS HILLS...PIEDMONT...THE VILLAGE...UNION CITY...WARR
ACRES...YUKON...CEDAR LAKE...WILEY POST AIRPORT AND DOWNTOWN EDMOND.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
ADDITIONALLY...PERIODS OF VERY HEAVY RAIN CAN BE EXPECTED WITH THE
LINE OF STORMS. FLASH FLOOD WARNINGS MAY BE REQUIRED.
LAT...LON 3560 9742 3538 9783 3542 9829 3573 9831
3573 9747
TIME...MOT...LOC 0815Z 291DEG 19KT 3575 9829 3565 9800
3577 9765Local storm report, Jun 4, 3:50 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
350 AM CDT TUE JUN 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM TSTM WND GST 4 SE GUTHRIE 35.84N 97.37W
06/04/2013 E60 MPH LOGAN OK TRAINED SPOTTER
&&
EMSpecial weather statement, Jun 4, 3:51 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
351 AM CDT TUE JUN 4 2013
OKZ024-025-027>029-040915-
OKLAHOMA OK-MCCLAIN OK-GRADY OK-CLEVELAND OK-CANADIAN OK-
351 AM CDT TUE JUN 4 2013
...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA...NORTHWESTERN
MCCLAIN...NORTHERN GRADY...NORTHERN CLEVELAND AND SOUTHEASTERN
CANADIAN COUNTIES UNTIL 415 AM CDT...
AT 345 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
3 MILES NORTHWEST OF ARCADIA TO YUKON TO 4 MILES NORTH OF COGAR...
MOVING SOUTHEAST AT 25 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. ADDITIONALLY...PERIODS OF VERY HEAVY RAIN CAN BE EXPECTED
WITH THE LINE OF STORMS WHICH COULD RESULT IN LOCALIZED FLOODING.
LAT...LON 3527 9751 3515 9808 3543 9808 3555 9775
3572 9744 3570 9718 3539 9716
TIME...MOT...LOC 0845Z 327DEG 22KT 3569 9739 3550 9771 3540 9814Local storm report, Jun 4, 3:52 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
352 AM CDT TUE JUN 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM NON-TSTM WND GST 4 WNW CAMARGO 36.04N 99.35W
06/04/2013 M68 MPH DEWEY OK MESONET
&&
EMSpecial weather statement, Jun 4, 4:14 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
414 AM CDT TUE JUN 4 2013
OKZ021-033-034-036-040945-
HARMON OK-GREER OK-JACKSON OK-BECKHAM OK-
414 AM CDT TUE JUN 4 2013
...SIGNIFICANT WEATHER ADVISORY FOR HARMON...GREER...CENTRAL JACKSON
AND SOUTHERN BECKHAM COUNTIES UNTIL 445 AM CDT...
AT 412 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
7 MILES NORTH OF VINSON TO 3 MILES EAST OF DODSON TO 13 MILES
SOUTHWEST OF HOLLIS...MOVING SOUTHEAST AT 60 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LAT...LON 3511 9998 3511 9954 3511 9941 3509 9937
3462 9942 3440 9949 3457 9991 3458 10000
3483 10000
TIME...MOT...LOC 0912Z 292DEG 54KT 3500 9991 3477 9995 3461 10013The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 7:02 PM CDT | Special Weather Statement | OUN | Harper | 43 min |
| Jun 3, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 50 min |
| Jun 3, 8:29 PM CDT | Special Weather Statement | OUN | Harper | 31 min |
| Jun 3, 8:44 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper | 46 min |
| Jun 3, 9:24 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 51 min |
| Jun 3, 9:48 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Major, Woods, Woodward | 42 min |
| Jun 3, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills, Woodward | 47 min |
| Jun 3, 10:20 PM CDT | Special Weather Statement | OUN | Alfalfa, Woods | 40 min |
| Jun 3, 10:52 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Ellis, Roger Mills, Woodward | 38 min |
| Jun 3, 11:09 PM CDT | Special Weather Statement | OUN | Alfalfa, Major, Woods | 36 min |
| Jun 3, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey, Roger Mills | 48 min |
| Jun 3, 11:50 PM CDT | Special Weather Statement | OUN | Harper | 40 min |
| Jun 4, 1:04 AM CDT | Special Weather Statement | OUN | Harper | 26 min |
| Jun 4, 1:10 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woodward | 65 min |
| Jun 4, 1:18 AM CDT | Special Weather Statement | OUN | Major | 27 min |
| Jun 4, 1:32 AM CDT | Special Weather Statement | OUN | Major, Woodward | 43 min |
| Jun 4, 1:44 AM CDT | Special Weather Statement | OUN | Kingfisher | 46 min |
| Jun 4, 1:55 AM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 50 min |
| Jun 4, 2:30 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher, Logan | 60 min |
| Jun 4, 2:51 AM CDT | Special Weather Statement | OUN | Custer, Dewey | 39 min |
| Jun 4, 2:55 AM CDT | Severe Thunderstorm Warning | OUN | Blaine, Custer, Dewey, Major, Roger Mills, Woodward | 65 min |
| Jun 4, 3:02 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 58 min |
| Jun 4, 3:16 AM CDT | Special Weather Statement | OUN | Canadian | 44 min |
| Jun 4, 3:23 AM CDT | Flash Flood Warning | OUN | Canadian, Oklahoma | 4 hr |
| Jun 4, 3:51 AM CDT | Special Weather Statement | OUN | Oklahoma | 24 min |
| Jun 4, 3:56 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Kiowa, Washita | 49 min |
| Jun 4, 4:14 AM CDT | Special Weather Statement | OUN | Greer, Harmon | 31 min |
| Jun 4, 4:29 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa | 46 min |
| Jun 4, 4:42 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Kiowa | 48 min |
| Jun 4, 4:45 AM CDT | Special Weather Statement | OUN | Greer | 30 min |
| Jun 4, 4:48 AM CDT | Special Weather Statement | OUN | Cleveland, McClain, Pottawatomie | 27 min |
| Jun 4, 4:58 AM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 47 min |
| Jun 4, 5:30 AM CDT | Special Weather Statement | OUN | Garvin, McClain, Stephens | 30 min |
| Jun 4, 6:05 AM CDT | Special Weather Statement | OUN | Garvin, Hughes, Jefferson, Pontotoc, Stephens | 25 min |
| Jun 4, 6:38 AM CDT | Special Weather Statement | OUN | Carter, Coal, Johnston, Murray, Pontotoc | 37 min |
| Jun 4, 6:42 AM CDT | Special Weather Statement | OUN | Jefferson, Love | 33 min |
| Jun 4, 7:14 AM CDT | Special Weather Statement | OUN | Atoka, Bryan, Coal, Johnston, Love, Marshall | 46 min |
| Jun 4, 7:26 AM CDT | Special Weather Statement | OUN | Cotton | 34 min |
| Jun 4, 8:50 AM CDT | Special Weather Statement | OUN | Jefferson | 25 min |
| Jun 4, 2:43 PM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 12 min |
| Jun 4, 4:06 PM CDT | Flash Flood Watch | OUN | Atoka, Bryan, Canadian, Carter, Cleveland, Coal and 20 more | 36 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.